Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 9405298, 32 pages
https://doi.org/10.1155/2017/9405298
Research Article

On Singular Solutions to PDEs with Turning Point Involving a Quadratic Nonlinearity

Laboratoire Paul Painlevé, University of Lille 1, 59655 Villeneuve d’Ascq Cedex, France

Correspondence should be addressed to Stéphane Malek; rf.1ellil-vinu.htam@kelam.enahpets

Received 5 May 2017; Accepted 1 August 2017; Published 13 September 2017

Academic Editor: Sining Zheng

Copyright © 2017 Stéphane Malek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stéphane Malek, “On Singular Solutions to PDEs with Turning Point Involving a Quadratic Nonlinearity,” Abstract and Applied Analysis, vol. 2017, Article ID 9405298, 32 pages, 2017. https://doi.org/10.1155/2017/9405298.